How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask 4ren6 Your Own Question
4ren6, Medical Forensics
Category: Health
Satisfied Customers: 4794
Experience:  Forensics Medical Forensics
Type Your Health Question Here...
4ren6 is online now
A new question is answered every 9 seconds

What happens if I take about 8-9 pills of zoloft at once

This answer was rated:

What can I expect of by taking too many zoloft pills at one time?
what mg are they.
Customer: replied 10 years ago.
Reply to 4ren6's Post: 25 mg
May I ask why you need to take 8-9 tabs at one time.
Customer: replied 10 years ago.
Reply to 4ren6's Post: I was upset and didn't know what else to do. I know it's dumb but it was my first thought.
So you have already taken them...........? How long ago. What effects are you currently feeling. Is this a prescribed med for you and have you been on it for awhile. I need to know all the answers to the above.
Customer: replied 10 years ago.
Reply to 4ren6's Post: Yes I already took them. I feel a little a awkward, light headed. They are perscribed to me. I've been taking them for about 2-3 weeks.

If your by yourself call a friend over to stay with you for about 4-5 hours time. You have taken about 225 mg. and Zoloft overdose can be fatal. Get someone to your house to watch you or go ahead and call 911. The amount taken is small but I can not tell you what the actual result within your system will be. You need to go to the ER or have someone stay and watch you. Do not be by yourself.................!!

Read the info here for zoloft overdose. If any of these occur call 911 immediately.

Any medication taken in excess can have serious consequences. An overdose of Zoloft can be fatal. If you suspect an overdose, seek medical attention immediately.

  • Common symptoms of Zoloft overdose include:
    Agitation, dizziness, nausea, rapid heartbeat, sleepiness, tremor, vomiting

Other possible symptoms include coma, stupor, fainting, convulsions, delirium, hallucinations, mania, high or low blood pressure, and slow, rapid, or irregular heartbeat

4ren6 and 3 other Health Specialists are ready to help you